direkt zum Inhalt springen

direkt zum Hauptnavigationsmenü

Sie sind hier

TU Berlin

Inhalt des Dokuments

Search for Publication

Suche nach Publikationen




All Publications

Breiding, P., Sturmfels, B. and Timme, S. - 3264 conics in a second. Notices of the American Mathematical Society 67(1) pp. 30–37, 2020.


Breiding, P. - An Algebraic Geometry Perspective on Topological Data Analysis. SIAM News 53(1) pp. 5, 2020.


Bürgisser, P., Li, Y., Nieuwboer, H. and Walter, M. - Interior-point methods for unconstrained geometric programming and scaling problems, Preprint 2020.


Bürgisser, P. and Lerario, A. - Probabilistic Schubert Calculus. Journal für die reine und angewandte Mathematik 760 pp. 1–58, 2020.


Améndola, C., Kohn, K., Reichenbach, P. and Seigal, A. - Invariant Theory and Scaling Algorithms for Maximum Likelihood Estimation, Preprint 2020.


Ottaviani, G. and Reichenbach, P. - Tensor Rank and Complexity, Preprint 2020.


Bürgisser, P., Cucker, F. and Tonelli-Cueto, J. - Computing the Homology of Semialgebraic Sets I: Lax Formulas. Foundations of Computational Mathematics 20(1) pp. 71–118, 2020.


Briquel, I. and Bürgisser, P. - The real tau-conjecture is true on average. Random Structures & Algortihms , 2020.


Bürgisser, P., Franks, C., Garg, A., Oliveira, R., Walter, M. and Wigderson, A. - Towards a theory of non-commutative optimization: geodesic first and second order methods for moment maps and polytopes, Preprint 2019.


Bürgisser, P., Cucker, F. and Tonelli-Cueto, J. - Computing the Homology of Semialgebraic Sets. II: General formulas, Preprint 2019.


Bürgisser, P., Ikenmeyer, C. and Panova, G. - No occurence obstructions in geometric complexity theory. Journal of the American Mathematical Society 32(1) pp. 163–193, 2019.


Doğan, M. L., Ergür, A. A., Mundo, J. D. and Tsigaridas, E. - The Multivariate Schwartz-Zippel Lemma, Preprint 2019.


Breiding, P. and Vannieuwenhoven, N. - The condition number of Riemannian approximation problems, Preprint 2019.


Breiding, P., Keneshlou, H. and Lerario, A. - Quantitative singularity theory for random polynomials, Preprint 2019.


Breiding, P. - How many eigenvalues of a random symmetric tensor are real?. Transactions of the American Mathematical Society 372(11) pp. 7857–7887, 2019.


Zusatzinformationen / Extras

Direktzugang

Schnellnavigation zur Seite über Nummerneingabe

Diese Seite verwendet Matomo für anonymisierte Webanalysen. Mehr Informationen und Opt-Out-Möglichkeiten unter Datenschutz.